Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just got off Accutane on May 24th. I took my last pill. And, today, already I got a pimple. A whitehead. And like 5-10 really small bumps across in different areas of my face. Half of them are on my chin.. I've never broke out on my chin before Accutane. I Hope this doesn't mean my acne is returning already after 7 months of being on 40mg/day. I'm really worried. I mean coudln't this shit at least wait until I got rid of my old red marks and shit that was on my face? WHy me? What did I ever do to deserve this fucking curse. Sometimes I think I would rather die.

Share this post


Link to post
Share on other sites

Dont press the panic button yet, just see what happens, also talk to your derm about it. oh nd to answer your question, anything is normal when it comes to accutane.. IMO you'll be fine, you may just be having a temporary slight breakout.. It happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×